# SDR UPS01536829

- Difficulty date: September 13, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 18,230 hours, 12,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON SEAT TRACK FLANGES STA-1080-1180. RBL 45, WL 208. REMOVED CORROSION FROM SEAT TRACK FLANGES, FROM BS-1080 TO 1180 RBL 45 WL 208, WITH MATERIAL LOSS OUT OF LIMITS IAW UPS SRM 53-00-52. REMOVED SEAT TRACK FROM BS 1080-1180 RBL 45 WL 208 AND INSTALLED NEW FABRICATED TRACK PER SRM 51-40-08 AND SRM 51-40-02.
